# SDR CA140321013

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont O470R
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION FOUND LT AND RT BRAKE INSTALLATION UNAPPROVED FOR USE ON INSTALLED WHEELS.  ALSO FOUND BRAKES INSTALL BACKWARDS.  ON AFT SIDE OF WHEEL.
